On Field Γ−semiring and complemented Γ−semiring with identity


  • Marapureddy Murali Krishna Rao Department of Mathematics, GITAM University,Visakhapatnam, India


In this paper we study the properties of structures of the semi-
group (M; +) and the


[1] T. K. Dutta and S. Kar. On regular ternary semirings. In K. P. Shum, Zhexian Wan, J. P. Zhang (Eds.) Advances in Algebra. Proceedings of the ICM Satellite Conference in Algebra
and Related Topics (pp. 343-355), World Scientific, 2003.

[2] H. Lehmer. A ternary analogue of abelian groups. American J. Math., 54(2)(1932), 329-338.

[3] W. G. Lister. Ternary rings. Tran. of American Math. Soc., 154(1971), 37-55.

[4] J. Hanumanthachari and K. Venuraju. The additive semigroup structure of semiring, Math. Sem. Notes Kobe Univ., 11(2) (1983), 381-386.

[5] M. Murali Krishna Rao. G-semirings-I. Southeast Asian Bull. Math., 19(1)(1995), 49--54.

[6] M. Murali Krishna Rao. G-semirings-II. Southeast Asian Bull. Math., 21(5)(1997), 281--287.

[7] M. Murali Krishna Rao. The Jacobson Radical of a G-semiring. Southeast Asian Bull. Math., 23(1)(1999), 127--134.

[8] M. Murali Krishna Rao and B. Venkateswarlu. Regular G-incline and field G-semiring. Novi Sad J. Math., 45(2)(2015), 155--171.

[9] M. Murali Krishna Rao and B. Venkateswarlu. Zero divisors free G-semiring. Bull. Int. Math. Virtual Inst., 8(1)(2018), 37--43 DOI: 10.7251/BIMVI1801037R.

[10] N. Nobusawa. On a generalization of the ring theory. Osaka. J.Math., 1(1)(1964), 81--89.

[11] M. Satyanarayana. On the additive semigroup of ordered semirings. Semigroup forum, 31(1)(1985), 193-199.

[12] M. K. Sen. On G-semigroup. Proceedings of International Conference of Algebra and its Applications, New Delhi, 1981 (pp. 301308), Lecture Notes in Pure and Appl. Math. 91,
Dekker, New York, 1984.

[13] H. S. Vandiver. Note on a Simple type of algebra in which the cancellation law of addition does not hold. Bull. Amer. Math. Soc., 40(12)(1934), 914-920 .

[14] T. Vasanthi and N. Sulochana. Semiring satisfying the identity. Int, J. Math. Archive, 3(9)(2012), 3393-3399 .

[15] T. Vasanthi and C. Venkata Lakshmi. Properties of semirings. Int. J. Math. Archive, 4(6)(2013), 222-227 .